# SDR CA040908004

- Difficulty date: September 3, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,470 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21108
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT MANIFOLD PRESSURE DROP WAS NOTICED.  THROTTLE WAS INCREASED BUT PRESSURE WAS STILL DROPPING.  A VIBRATION WAS NOTICED IN THE ENGINE AND AIR FRAME.  THE ENGINE WAS SHUTDOWN AND SECURED AND A NORMAL LANDING CARRIED OUT.  NR ONE CYLINDER ON THE RT ENGINE WAS FOUND TO HAVE ALL THE STUDS BROKEN ON IT EXCEPT FOR THE THROUGH BOLTS.  THE CYLINDER HAD PULLED SLIGHTLY AWAY FROM THE ENGINE.
